# SDR COMA0260313

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,699 hours, 19,705 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Overheat Loop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5280 LEFT ENGINE 14TH STAGE BLEED AIR LEAK WARNING.COULD NOT DUPLICATE. RESET SYSTEM, NO DEFECTS FOUND.
